# SDR SWIA200922520

- Difficulty date: July 17, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 17,298 hours, 14,734 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SUPPORT BEAM CLIP CRACKED.  (C CHECK)  REPLACED PER SRM.
